# SDR 96ZZZX2798

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: APM11200WE
- Condition: Failed
- Location: Copilot
- Part time: 689 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT'S CLOCK INOPERATIVE.  REMOVED AND REPLACED CLOCK.
